Posted by maddog (126.96.36.199) on February 14, 2001 at 12:43:35:
i am a 26 yr old male been married for 4 yrs. have had clusters for the last 3 yrs. cronic for the last 2 yrs. i have a major problem with my sex drive. i seem to have lost it. i love her very much and find her more attractive today that the day i married her. i dont know what is wrong. we still have sex but it is seldom. and we are now starting to talk about having kids and that seems to be making it even harder to have sex because we need to plan it and make it even more awkward. (these problems started before the talk about having kids so its not like i am scarred to have sex because i also want kids)my main concern is that i think it may be either the medications i am taking or the clusters that are causing my sexdrive to fail. before the headaches we had sex at least once a day. before we married we normally had sex two or more times a day. i hate to see our sex life die so soon in life we are far too young to have that happen yet. i am currently taking verapamil and sansert for my clusters. they dont work 100% but it keeps the edge off and i can usually function normally during a cluster. the headaches are still there but they dont seem to really hurt the way they do without the meds. however if i miss a dose it develops into a full blown cluster with all the trimmings. well anyway, i just wonder if it is possable that the meds i am taking or the clusters themself could actually lower my sexdrive? has anyone else had this experiance with this? and if so, would taking a hormone supplement help? or would the hormone supplement trigger a cluster?
Post a Followup